# SDR SWAA2020050474330

- Difficulty date: April 29, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 59,957 hours, 30,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR R1 AND R2 DOOR SEAL DRAINS IN AFT AREA BEHIND AFT CARGO BULKHEAD CRACKED / REMOVED AND REPLACED SUPPORT BRACKET REF SRM 51-40-02
